# SDR UIEA2011101900601

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Open
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, AFT CARGO DOOR LIGHT CAME ON F/E PANEL.  LIGHT WENT OUT DURING DURING DESCENT AT APPROX 3000FT. ON ARRIVAL, FOUND MAIN DECK CARGO VENT DOORS OPEN.  INSPECTED DOOR, NO DEFECTS NOTED TO DOOR OR STRUCTURE. OPS CHECKED NORMAL. AFT CARGO DOOR INSPECTED, AND OPERATED DOOR AND VENT DOORS AND FUNCTIONAL CHECKS NORMAL.  PRESSURIZATION CHECKS ACCOMPLISHED AND ALL NORMAL AND DOOR LIGHT INDICATIONS OK.
